# SDR USAA2012102900007

- Difficulty date: October 28, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 58,282 hours, 38,250 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Loose
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE LANYARD CAME LOOSE ON L2 DOOR.  MAINTENANCE RE-ATTACHED LANYARD AS NEEDED.  OK FOR SERVICE.
